# SDR AALA20000338

- Difficulty date: February 21, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N7512A
- Make and model: Doug DC-9-82
- Aircraft serial: 49806
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ORD - FLT 1512 - LEFT ENGINE FAILED ON TAKEOFF AT ABOUT 300 AGL.  RETURNED AND LANDED ORD WITHOUT INCIDENT.  REPLACED LEFT ENGINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
